I am 45 years old and I have suffered from adult back acne since my early 20s. I also still suffer from a few facial spots.
I have been on an oestrogen based contrapceptive pill since my early 20s. I came off this pill for a year when I was 28 during which time I had no periods and the acne on my face and back became a great deal worse.
My acne improved greatly when I went back onto an oestrogen contraceptive pill at age 29 but my back acne never completely disappeared. My acne does appear to be worse during my period (although my periods are generally very light).
The skin on the top part of my back (where the backne is) appears quite dry and I shower every morning with very mild natural shower gel. I always wear baggy cotton fibred clothing. The skin on my face is very sensitve & I have to use extremely mild natural (perfume free) products.
As I am now 45 years old I realise cannot keep on taking the contraceptive for much longer but I am extremely worried that if I stop taking this pill then the acne on both my face and back will worsen greatly.
My GP is very unsupportive and I would appreciate some advice on how I can tackle this problem
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.